RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 1, Pages 186–191 (Mi tvp2577)  

Short Communications

Spaces of sequences in a Banach space that are connected with a sequence of independent random variables

A. N. Chuprunov


Full text: PDF file (385 kB)

English version:
Theory of Probability and its Applications, 1991, 36:1, 143–149

Bibliographic databases:

Received: 12.01.1988

Citation: A. N. Chuprunov, “Spaces of sequences in a Banach space that are connected with a sequence of independent random variables”, Teor. Veroyatnost. i Primenen., 36:1 (1991), 186–191; Theory Probab. Appl., 36:1 (1991), 143–149

Citation in format AMSBIB
\Bibitem{Chu91}
\by A.~N.~Chuprunov
\paper Spaces of sequences in a~Banach space that are connected with a~sequence of independent random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 1
\pages 186--191
\mathnet{http://mi.mathnet.ru/tvp2577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109032}
\zmath{https://zbmath.org/?q=an:0745.60006|0727.60010}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 1
\pages 143--149
\crossref{https://doi.org/10.1137/1136012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HP91600012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2577
  • http://mi.mathnet.ru/eng/tvp/v36/i1/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:122
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021